Research

Heisenberg-type groups and intertwining operators


Reference:

Dooley, A. H., 2004. Heisenberg-type groups and intertwining operators. Journal of Functional Analysis, 212 (2), pp. 261-286.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.jfa.2004.03.013

Details

Item Type Articles
CreatorsDooley, A. H.
DOI10.1016/j.jfa.2004.03.013
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32521

Export

Actions (login required)

View Item